RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2012, Volume 20, Number 2, Pages 64–74 (Mi timb174)  

Classical solution of the boundary-value problem for hyperbolic equation in half-region

V. I. Korzyukab, E. S. Chebab, A. A. Karpechinaab

a Belarusian State University, Minsk
b Institute of Mathematics of the National Academy of Sciences of Belarus

Abstract: Using method of characteristics the analytical solution of the first problem for the hyperbolic equation $(\partial_t-a^{(1)}\partial_x+b^{(1)})(\partial_t-a^{(2)}\partial_x+b^{(2)})u=f(t,x),$ is under construction. Conditions of the coordination of initial and boundary condition are deduced.

Full text: PDF file (164 kB)
References: PDF file   HTML file
UDC: 517.956.32
Received: 05.10.2012

Citation: V. I. Korzyuk, E. S. Cheb, A. A. Karpechina, “Classical solution of the boundary-value problem for hyperbolic equation in half-region”, Tr. Inst. Mat., 20:2 (2012), 64–74

Citation in format AMSBIB
\Bibitem{KorCheKar12}
\by V.~I.~Korzyuk, E.~S.~Cheb, A.~A.~Karpechina
\paper Classical solution of the boundary-value problem for hyperbolic equation in half-region
\jour Tr. Inst. Mat.
\yr 2012
\vol 20
\issue 2
\pages 64--74
\mathnet{http://mi.mathnet.ru/timb174}


Linking options:
  • http://mi.mathnet.ru/eng/timb174
  • http://mi.mathnet.ru/eng/timb/v20/i2/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:281
    Full text:178
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020